# SDR 513NA0006

- Difficulty date: May 6, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,821 hours, 22,702 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN LANDING GEAR TIRE HAS TWO WHEEL BOLTS MISSING.  REPLACED NO. TWO MAIN LANDING GEAR WHEEL/TIRE ASSEMBLY PER MM 32-45-01.
